# SDR SWAA2023091196738

- Difficulty date: September 2, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 56,843 hours, 34,125 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PANEL 242AF UPPER SURFACE HAS SKIN TO CORE DISBOND IN CENTER OF PANEL.<[01] ACCOMPLISHED UT IAW B737 NDT PART 4 51-00-05. NO FURTHER DISBOND NOTED. TOOL# 40082 DUE 10OCT23. ACCOMPLISHED UT IAW B737 NDT PART 4 51-00-03. WATER INTRUSION NOTED UNDER DISBOND AREA. TOOL# 36285 DUE 16DEC23;[02] STEP ACCOMPLISHED REF. EA 23-153-02687-WIP1;[03] STEP 1 ACCOMPLISHED REF. EA 23-153-02687-WIP1;[04] REPAIRED DAMAGE TO FLOOR BOARD REF. FAULT TTG8Q00N5782 FOR WORK ACCOMPLISHED;[05] 'REFER TO FAULT TTG8Q00N5782 WHERE EA 23-153-02687 WAS ADDED AS A SUBTASK.';[06] VERIFIED STEPS 4 AND 5 C/W;[07] VERIFIED ALL STEPS C/W AND AUDIT
